| Catalog Number |
01.25.032 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Inflammation (1932)
| Date of Event |
06/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 4 july 2023.Lot 121068: (b)(4) items manufactured and released on 12-apr-2012.Expiration date: 2017-feb-28.No anomalies found related to the problem.To date, all items of the same lot (considering also resterilized pieces) have been sold with no similar reported event during the period of review.Addtional device involved: batch review performed on 4 july 2023 on stem: amistem h 01.18.132 ha coated std stem size 2 (k093944) lot.155651: (b)(4) items manufactured and released on 19-jan-2016.Expiration date: 2021-jan-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot (considering also resterilized pieces) have been sold with no similar reported event during the period of review.
Event or Problem Description
Revision due to inflammation for suspected trunnionosis, about 6 years and 6 months after the primary surgery.Cup, liner, and head revised.